Translator Disclaimer
July, 1974 Repeated Games with Absorbing States
Elon Kohlberg
Ann. Statist. 2(4): 724-738 (July, 1974). DOI: 10.1214/aos/1176342760

Abstract

A zero-sum two person game is repeatedly played. Some of the payoffs are "absorbing" in the sense that, once any of them is reached, all future payoffs remain unchanged. Let $v_n$ denote the value of the $n$-times repeated game, and let $v_\infty$ denote the value of the infinitely-repeated game. It is shown that $\lim v_n$ always exists. When the information structure is symmetric, $v_\infty$ also exists and $v_\infty = \lim v_n$.

Citation

Download Citation

Elon Kohlberg. "Repeated Games with Absorbing States." Ann. Statist. 2 (4) 724 - 738, July, 1974. https://doi.org/10.1214/aos/1176342760

Information

Published: July, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0297.90114
MathSciNet: MR371425
Digital Object Identifier: 10.1214/aos/1176342760

Subjects:
Primary: 90D20
Secondary: 90D05

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2 • No. 4 • July, 1974
Back to Top